Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 17, NWS Springfield, MO

March 19, 2011Bourbon County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Mar 19, 2011, 9:51 AM CDT for Bourbon County, Crawford County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2011, 9:51 AM CDT (14:51 UTC)
Expired
Mar 19, 2011, 10:30 AM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bourbon County, KS, Crawford County, KS

The radar

The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 9:43 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS53 KSGF 191451
SVRSGF
KSC011-037-191530-
/O.NEW.KSGF.SV.W.0017.110319T1451Z-110319T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 AM CDT SAT MAR 19 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1030 AM CDT.

* AT 946 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF GREENBUSH...OR 4 MILES EAST OF
  ST. PAUL...MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BRAZILTON...
  CROWEBURG...ENGLEVALE...FARLINGTON...FORT SCOTT...FRANKLIN...
  GARLAND...GIRARD...GREENBUSH...HEPLER...HIATTVILLE...PAWNEE
  STATION...POLK...RINGO AND WALNUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3766 9508 3791 9462 3771 9461 3753 9463
      3741 9509
TIME...MOT...LOC 1451Z 232DEG 28KT 3753 9506
WIND...HAIL <50MPH 1.00IN

$$

GAEDE
3 follow-up statements
744 
WWUS53 KSGF 191507
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 AM CDT SAT MAR 19 2011

KSC011-037-191530-
/O.CON.KSGF.SV.W.0017.000000T0000Z-110319T1530Z/
BOURBON KS-CRAWFORD KS-
1007 AM CDT SAT MAR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN CRAWFORD AND SOUTHEASTERN BOURBON COUNTIES...

AT 1005 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR BRAZILTON...OR 9 MILES NORTHWEST
OF GIRARD...MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL.

LOCATIONS IMPACTED INCLUDE ARCADIA...BRAZILTON...ENGLEVALE...
FARLINGTON...FORT SCOTT...GARLAND...HEPLER...HIATTVILLE AND PAWNEE
STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3763 9503 3791 9462 3771 9461 3770 9462
      3761 9462 3751 9503
TIME...MOT...LOC 1507Z 233DEG 24KT 3759 9496
WIND...HAIL <50MPH 1.25IN

$$

GAEDE
804 
WWUS53 KSGF 191519
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 AM CDT SAT MAR 19 2011

KSC011-037-191530-
/O.CON.KSGF.SV.W.0017.000000T0000Z-110319T1530Z/
BOURBON KS-CRAWFORD KS-
1019 AM CDT SAT MAR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN CRAWFORD AND SOUTHEASTERN BOURBON COUNTIES...

AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES WEST OF FARLINGTON...OR 8
MILES NORTHWEST OF GIRARD...MOVING NORTHEAST AT 25 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE ARCADIA...ENGLEVALE...FARLINGTON...FORT
SCOTT...GARLAND AND PAWNEE STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3791 9463 3777 9461 3761 9462 3755 9495
      3763 9498
TIME...MOT...LOC 1519Z 242DEG 23KT 3762 9488
WIND...HAIL <50MPH 1.00IN

$$

GAEDE
501 
WWUS53 KSGF 191527
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 AM CDT SAT MAR 19 2011

KSC011-037-191537-
/O.EXP.KSGF.SV.W.0017.000000T0000Z-110319T1530Z/
BOURBON KS-CRAWFORD KS-
1027 AM CDT SAT MAR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD AND
SOUTHEASTERN BOURBON COUNTIES WILL EXPIRE AT 1030 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3791 9463 3777 9461 3761 9462 3755 9495
      3763 9498
TIME...MOT...LOC 1527Z 242DEG 23KT 3764 9482

$$

GAEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 9:22 AM CDT, 29 minutes earlier.

Area forecast discussion, Mar 19, 9:22 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 AM CDT SAT MAR 19 2011

.UPDATE...
/ISSUED 910 AM CDT SAT MAR 19 2011/

ISOLATED ELEVATED STORMS OVER SE KS/NE OK DEVELOPED IN AN AREA OF
ELEVATED MUCAPE OF 1000 J/KG WITH STEEP MID LEVEL LAPSE RATES AND
ISENTROPIC ASCENT. DEEP LAYER SHEER ON THE ORDER OF 30KTS IS
PROMOTING SOME STORM ORGANIZATION. THE ONE MORE NOTABLE STORM CORE
NEAR COFFEEYVILLE KS PRODUCED 1 INCH HAIL. ANOTHER STORM THAT
MOVED THROUGH NORTHERN CRAWFORD COUNTY KS PRODUCED SMALL HAIL AS
WELL. 12Z KSGF SOUNDING INDICATES THAT THE PROGGED WARM LAYER AT
700MB IS OVERDONE AT LEAST OVER SW MO AND AN ADJUSTED KJLN BUFR
SOUNDING YIELDS 850MB BASED CAPE OF CLOSE TO 400 J/KG WITH LITTLE
TO NO CIN. STORMS HAVE WEAKENED ONCE THEY CROSS THE MO HWY 71
CORRIDOR INTO WEAKER INSTABILITY AND DRIER MID LEVELS...SO IN THE
NEAR TERM WILL KEEP AN EYE ON THE FAR WESTERN COUNTIES FOR
ISOLATED HAIL POTENTIAL.

DSA

&&

.DISCUSSION...

THE COLD FRONT THAT PUSHED THROUGH THE AREA ON FRIDAY HAS STALLED
OUT JUST SOUTH OF THE I-40 CORRIDOR ACROSS ARKANSAS AND OKLAHOMA.
THIS FRONT WILL SLOWLY BACK UP AS A WARM FRONT TODAY AND TONIGHT.
REGIONAL RADARS ARE QUIET THIS MORNING AND THE IR SATELLITE IMAGE
IS SHOWING CLOUDY SKIES ACROSS THE REGION.

A VORT MAX IS SHOWING UP OVER NORTHWEST TEXAS THIS MORNING WITH A
CLUSTER OF WEAKENING STORMS. THIS WILL CONTINUE TO MOVE
NORTHEASTWARD TODAY AND INTERSECT THE WARM FRONT THIS AFTERNOON
AND EVENING OVER SOUTHEAST KANSAS AND THE WESTERN OZARKS. WILL
EXPECT SCATTERED SHOWERS AND STORMS TO DEVELOP MAINLY OVER THE
WESTERN AREAS TODAY AND SPREAD NORTHEASTWARD THIS EVENING. THE
HIGHEST QPF TOTALS WILL BE OVER THE NORTHWESTERN CWA AND LESSER
AMOUNTS ACROSS THE EASTERN OZARKS. TOTALS WILL AVERAGE BETWEEN
HALF AN INCH TO UP TO AN INCH POSSIBLE OVER SOUTHEAST KANSAS AND
WEST CENTRAL MISSOURI AND ABOUT A QUARTER OF AN INCH ALONG THE
I-44 CORRIDOR. CONVECTION WILL BE LIKELY BUT APPEARS IT WILL
REMAIN BELOW SEVERE LIMITS AT THIS TIME. SHOWERS AND STORMS WILL
THEN MOVE INTO CENTRAL MISSOURI LATER THIS EVENING AND GRADUALLY
END FROM SOUTHWEST TO NORTHEAST ACROSS THE OZARKS TONIGHT.

SUNDAY WILL BE VERY SPRING LIKE AND MUCH WARMER AS THE WARM FRONT
EXITS THE REGION AND SOUTHERLY FLOW KICKS IN. THIS WILL CARRY INTO
MONDAY AS WELL AS LOW PRESSURE BEGINS TO DEVELOP OVER EASTERN
COLORADO AND HIGH PRESSURE REMAINS OFF TO THE EAST OF THE REGION.
MONDAY LOOKS TO BE ON THE BREEZY SIDE WITH A MIXTURE OF SUN AND CLOUDS.

THE GFS AND ECMWF HAVE COME IN BETTER AGREEMENT WITH TIMING AND
PLACEMENT OF THE NEXT SYSTEM FOR TUESDAY AND TUESDAY NIGHT.
SURFACE LOW WILL TRACK FROM EASTERN COLORADO UP TO THE UPPER
MIDWEST ON TUESDAY. IT APPEARS THE BEST DYNAMICS AND ENERGY IS
GOING TO REMAIN NORTH OF THE OZARKS WITH THIS SYSTEM BUT SCATTERED
SHOWERS AND STORMS WILL BE POSSIBLE. RIGHT NOW IT DOES NOT LOOK
LIKE A GREAT SETUP FOR SEVERE WEATHER AT THIS TIME WITH SOME
LIMITING FACTORS IN PLACE BUT TRENDS WILL NEED TO BE MONITORED.
FRONT WILL PUSH THROUGH TUESDAY NIGHT.

CANADIAN HIGH PRESSURE BUILDS IN FOR THE REST OF NEXT WEEK WITH
COOLER TEMPERATURES AND DRIER WEATHER. TEMPERATURES WILL BE BELOW
NORMAL FOR THE END OF NEXT WEEK.

GRIFFIN

&&

.AVIATION...

FOR THE 12Z KSGF...KJLN AND KBBG TAFS...SCATTERED SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEASTERN
OKLAHOMA AND SOUTHEASTERN KANSAS THIS MORNING. THIS ACTIVITY WILL
CONTINUE TO PUSH EAST NORTHEAST THIS MORNING AND WILL PUSH NEAR
THE KJLN TAF SITE EARLY IN THE TAF PERIOD...AND SHOULD REMAIN
NORTH AND WEST OF THE KSGF AND KBBG SITES. BY MID MORNING THIS
ACTIVITY IS EXPECTED TO DISSIPATE AS IT MOVES INTO A MORE STABLE
AIR MASS.

A WARM FRONT WILL THEN LIFT NORTH TODAY AS A WEAK UPPER LEVEL
DISTURBANCE CURRENTLY ACROSS NORTHEAST TEXAS PUSHES TO THE
NORTHEAST. AS A RESULT ADDITIONAL SHOWERS AND THUNDERSTORM
ACTIVITY IS EXPECTED TO DEVELOP ACROSS OKLAHOMA AND KANSAS AND
PUSH INTO THE REGION THIS AFTERNOON...AND MAY AFFECT THE KJLN AND
KSGF TAF SITES. AT THIS TIME THIS ACTIVITY IS EXPECTED TO REMAIN
NORTH OF THE BRANSON AREA. BY THIS EVENING THIS ACTIVITY IS
EXPECTED TO PUSH NORTH OF THE TAF SITES.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 19, 5:35 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 AM CDT SAT MAR 19 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
535 AM CDT SAT MAR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  A FEW THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH
  TONIGHT AS A FRONTAL BOUNDARY BEGINS TO LIFT NORTH AS A WARM
  FRONT. WHILE NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...A FEW
  THUNDERSTORMS COULD PRODUCE HAIL TO THE SIZE OF NICKELS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM TUESDAY INTO TUESDAY
  NIGHT AS A STORM SYSTEM PASSES THROUGH THE REGION.

  NON THUNDERSTORM WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ON
  SUNDAY AND AGAIN ON TUESDAY ACROSS WESTERN MISSOURI AND
  EXTREME SOUTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Special weather statement, Mar 19, 7:49 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT SAT MAR 19 2011

KSZ073-097-191315-
BOURBON KS-CRAWFORD KS-
749 AM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CRAWFORD AND
SOUTHEASTERN BOURBON COUNTIES UNTIL 815 AM CDT...

AT 747 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF FARLINGTON...OR 10 MILES
NORTH OF GIRARD...MOVING EAST AT 30 MPH. PENNY SIZE HAIL IS EXPECTED
WITH THIS STORM.

WISE
Special weather statement, Mar 19, 8:05 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 AM CDT SAT MAR 19 2011

KSZ073-097-MOZ066-077-191345-
BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO-
805 AM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CRAWFORD...NORTHWESTERN
BARTON...SOUTHEASTERN BOURBON AND SOUTHWESTERN VERNON COUNTIES UNTIL
845 AM CDT...

AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF ARCADIA...OR 5 MILES NORTHWEST OF
ENGLEVALE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.

PEOPLE IN NORTHEASTERN CRAWFORD...NORTHWESTERN BARTON...SOUTHEASTERN
BOURBON AND SOUTHWESTERN VERNON COUNTIES...INCLUDING ARCADIA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WISE
Special weather statement, Mar 19, 9:43 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 AM CDT SAT MAR 19 2011

KSZ073-097-191515-
BOURBON KS-CRAWFORD KS-
943 AM CDT SAT MAR 19 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CRAWFORD AND SOUTHERN
BOURBON COUNTIES UNTIL 1015 AM CDT...

AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WALNUT...OR NEAR ST. PAUL...
MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE BRAZILTON...ENGLEVALE...FARLINGTON...
GIRARD...GREENBUSH...HEPLER...HIATTVILLE...PAWNEE STATION AND WALNUT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 10:26 AM CDTSevere Thunderstorm WarningSGFCherokee, Crawford64 min
Mar 19, 11:04 AM CDTSevere Thunderstorm WarningSGFCrawford56 min
Mar 19, 1:33 PM CDTSevere Thunderstorm WarningSGFCherokee42 min
Mar 19, 3:23 PM CDTAreal Flood WarningSGFCherokee, Crawford6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.